English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytic extensions of algebraic isomorphisms

MPS-Authors
/persons/resource/persons235517

Kaliman,  Shulim
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaliman, S. (2015). Analytic extensions of algebraic isomorphisms. Proceedings of the American Mathematical Society, 143(11), 4571-4581. doi:10.1090/proc/12684.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1213-2
Abstract
There is no abstract available